Was on couch and I must of had a seizure woke up on floor glass table on top of me bit my lip back of head hurts and I take Lamictal XR 400mg neru just up it again have no clue what happen..Plz any information would be helpful..Thanks
From your symptoms it appears like your seizure activity is not controlled with the medication. Seizure (convulsions) activity means that electrical activity is initiated in the brain which results in convulsions. Repeated convulsions can cause hypoxemia (decreased oxygen) supply to the brain, hence they need to be controlled. An EEG (electroencephalogram) can help confirm this. You may dosage needs to be changed or you may need more than one medication to treat the seizures. Please consult your doctor for further management.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.